References of "Annals of Probability"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailContinuous Breuer-Major theorem: tightness and non-stationarity
Campese, Simon UL; Nourdin, Ivan UL; Nualart, David

in Annals of Probability (in press)

Detailed reference viewed: 39 (4 UL)
Full Text
Peer Reviewed
See detailThe fourth moment theorem on the Poisson space
Döbler, Christian UL; Peccati, Giovanni UL

in Annals of Probability (in press)

Detailed reference viewed: 298 (21 UL)
Full Text
Peer Reviewed
See detailDerivative and divergence formulae for diffusion semigroups
Thalmaier, Anton UL; Thompson, James UL

in Annals of Probability (2019), 47(2), 743-773

Detailed reference viewed: 385 (102 UL)
Full Text
Peer Reviewed
See detailWeak symmetric integrals with respect to the fractional Brownian motion
Binotto, Giulia; Nourdin, Ivan UL; Nualart, David

in Annals of Probability (2018), 46(4), 2243-2267

Detailed reference viewed: 157 (2 UL)
Full Text
Peer Reviewed
See detailDiscrete versions of the transport equation and the Shepp-Olkin conjecture
Hillion, Erwan UL; Johnson, Oliver

in Annals of Probability (2016), 44(1), 276-306

We introduce a framework to consider transport problems for integer-valued random variables. We introduce weighting coeffcients which allow us to characterise transport problems in a gradient now setting ... [more ▼]

We introduce a framework to consider transport problems for integer-valued random variables. We introduce weighting coeffcients which allow us to characterise transport problems in a gradient now setting, and form the basis of our introduction of a discrete version of the Benamou--Brenier formula. Further, we use these coeffcients to state a new form of weighted log-concavity. These results are applied to prove the monotone case of the Shepp--Olkin entropy concavity conjecture. [less ▲]

Detailed reference viewed: 107 (9 UL)
Full Text
Peer Reviewed
See detailQuantitative stable limit theorems on the Wiener space
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

in Annals of Probability (2016), 44(1), 1-41

Detailed reference viewed: 146 (11 UL)
Full Text
Peer Reviewed
See detailGeneralization of the Nualart-Peccati criterion
Azmoodeh, Ehsan UL; Malicet, Dominique; Mijoule, Guillaume et al

in Annals of Probability (2015), 44

Detailed reference viewed: 71 (8 UL)
Full Text
Peer Reviewed
See detailAsymptotic independence of multiple Wiener-Itô integrals and the resulting limit laws
Nourdin, Ivan UL; Rosinski, Jan

in Annals of Probability (2014), 42(2), 497-526

Detailed reference viewed: 63 (1 UL)
Full Text
Peer Reviewed
See detailPoisson approximations on the free Wigner chaos
Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Probability (2013), 41(4), 2709--2723

Detailed reference viewed: 79 (3 UL)
Full Text
Peer Reviewed
See detailWigner chaos and the fourth moment
Kemp, Todd; Nourdin, Ivan UL; Peccati, Giovanni UL et al

in Annals of Probability (2012), 40(4), 1577--1635

Detailed reference viewed: 105 (1 UL)
Full Text
Peer Reviewed
See detailStein's method and normal approximation of Poisson functionals
Peccati, Giovanni UL; Solé, J. L.; Taqqu, M. S. et al

in Annals of Probability (2010), 38(2), 443--478

Detailed reference viewed: 95 (0 UL)
Full Text
Peer Reviewed
See detailInvariance principles for homogeneous sums: universality of Gaussian Wiener chaos
Nourdin, Ivan UL; Peccati, Giovanni UL; Reinert, Gesine

in Annals of Probability (2010), 38(5), 1947--1985

Detailed reference viewed: 89 (2 UL)
Full Text
Peer Reviewed
See detailNoncentral convergence of multiple integrals
Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Probability (2009), 37(4), 1412--1426

Detailed reference viewed: 86 (2 UL)
Full Text
Peer Reviewed
See detailAsymptotic behavior of weighted quadratic variations of fractional Brownian motion: the critical case H=1/4
Nourdin, Ivan UL; Réveillac, Anthony

in Annals of Probability (2009), 37(6), 2200-2230

Detailed reference viewed: 49 (1 UL)
Full Text
Peer Reviewed
See detailStein's method and exact Berry-Esseen asymptotics for functionals of Gaussian fields
Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Probability (2009), 37(6), 2231--2261

Detailed reference viewed: 103 (1 UL)
Full Text
Peer Reviewed
See detailAsymptotic behavior of certain weighted quadratic and cubic variations of fractional Brownian motion
Nourdin, Ivan UL

in Annals of Probability (2008), 36(6), 2159-2175

Detailed reference viewed: 25 (3 UL)
Peer Reviewed
See detailHoeffding decompositions and urn sequences
El-Dakkak, Omar; Peccati, Giovanni UL

in Annals of Probability (2008), 36(6), 2280--2310

Detailed reference viewed: 75 (0 UL)
Full Text
Peer Reviewed
See detailStochastic derivatives for fractional diffusions
Darses, Sébastien; Nourdin, Ivan UL

in Annals of Probability (2007), 35(5), 1998-2020

Detailed reference viewed: 54 (6 UL)
Full Text
Peer Reviewed
See detailOn the absolute continuity of Lévy processes with drift
Nourdin, Ivan UL; Simon, Thomas

in Annals of Probability (2006), 34(3), 1035-1051

Detailed reference viewed: 52 (1 UL)
Peer Reviewed
See detailMartingale structure of Skorohod integral processes
Peccati, Giovanni UL; Thieullen, Michèle; Ciprian, Tudor

in Annals of Probability (2006), 34(3), 1217--1239

Detailed reference viewed: 45 (0 UL)